# SDR CALA2021111002078

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 41,593 hours, 14,402 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Aft Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT WING OUTBD AFT T/EDGE FLAP AERODYNAMIC SEAL ON LEADING EDGE MISSING/BROKEN JUST OUTBOARD OF #7 FLAP CANOE FAIRING-- SEE PHOTO ONLY 1 MISSING - REQUEST CDL 57BZ CDL APPLIED -- PARTS ADDED PER IPC 27-51-22-01 ITEM 122 DISPATCH DESK: 05   NAME: TK                   DATE: 06-NOV-21- TOMC APPROVED PHOTO ADDED PHOTO - CDL FIG 120 ; CDL CARD 575390
